Skip navigation
Por favor, use este identificador para citar o enlazar este ítem: http://uvadoc.uva.es/handle/10324/32031
Título: Is uniform persistence a robust property in almost periodic models? A well-behaved family: almost periodic Nicholson systems
Autor: Obaya García, Rafael
Sanz Gil, Ana María
Año del Documento: 2018
Editorial: IOP Publishing Ltd and London Mathematical Society
Descripción: Producción Científica
Documento Fuente: Nonlinearity, Febrero 2018, vol 31, n. 2, p. 388-413
Resumen: Using techniques of non-autonomous dynamical systems, we completely characterize the persistence properties of an almost periodic Nicholson system in terms of some numerically computable exponents. Although similar results hold for a class of cooperative and sublinear models, in the general nonautonomous setting one has to consider persistence as a collective property of the family of systems over the hull: the reason is that uniform persistence is not a robust property in models given by almost periodic differential equations.
Palabras Clave: non-autonomous dynamical systems
almost periodic Nicholson systems
uniform and strict persistence
mathematical biology
ISSN: 0951-7715
Revisión por Pares: SI
DOI: 10.1088/1361-6544/aa92e7
Patrocinador: info:eu-repo/grantAgreement/EC/H2020/643073
Patrocinador: MINECO / FEDER grant MTM2015-66330-P
info:eu-repo/grantAgreement/EC/H2020/643073
Version del Editor: http://iopscience.iop.org/article/10.1088/1361-6544/aa92e7
Idioma: eng
URI: http://uvadoc.uva.es/handle/10324/32031
Derechos: info:eu-repo/semantics/openAccess
Aparece en las colecciones:Documentos OpenAire(Open Access Infrastructure for Research in Europe)
DEP97 - Artículos de revista

Ficheros en este ítem:
Fichero Descripción TamañoFormato 
NicholsonAP.pdf197,75 kBAdobe PDFThumbnail
Visualizar/Abrir

Los ítems de UVaDOC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.

Comentarios
Universidad de Valladolid
Powered by MIT's. DSpace software, Version 5.5
UVa-STIC